# SDR CA031029005

- Difficulty date: October 29, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 1,900 hours
- Engine: Lyc O540F1B5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: C0201
- Part serial: 726
- Condition: Worn
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CLAMP FROM MR GEARBOX COOLING HOSE FOUND WEARING INTO FRAME. WORN ALMOST COMPLETELY THROUGH FRAME.
